# SDR FOTR2021700540

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65245712
- Part serial: BN574
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HORIZ STAB UPPER T/E SKIN AT NR 3 ELEVATOR HINGE CUTOUT. REMOVED CORROSION ON RT HORIZ STAB T/E BEAM WITH 100 PERCENT MATERIAL LOSS, FOUND TO BE OUT OF LIMITS IAW SRM 51-10-1 AND 55-10-1.  FITTED NEW BEAM PN 65-24571-2, SN BN574 AND LOCATED HOLES IAW SRM 51-10-1.  INSTALLED NEW BEAM IAW SRM 51-30-2.
